Über Drehzykliden vierter Ordnung.

Josef Krames

Monatshefte für Mathematik (1975)

  • Volume: 80, page 45-60
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Krames, Josef. "Über Drehzykliden vierter Ordnung.." Monatshefte für Mathematik 80 (1975): 45-60. <http://eudml.org/doc/177706>.

author = {Krames, Josef},
journal = {Monatshefte für Mathematik},
pages = {45-60},
title = {Über Drehzykliden vierter Ordnung.},
url = {http://eudml.org/doc/177706},
volume = {80},
year = {1975},

AU - Krames, Josef
TI - Über Drehzykliden vierter Ordnung.
JO - Monatshefte für Mathematik
PY - 1975
VL - 80
SP - 45
EP - 60
UR - http://eudml.org/doc/177706
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.